RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 215–216 (Mi umn4480)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A topological classification of a pair of spinor forms on surfaces

S. M. Natanzon

Moscow State University of Geodesy and Cartography

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 265–266

Bibliographic databases:

MSC: 14J60, 15A66, 57Txx
Received: 28.07.1991

Citation: S. M. Natanzon, “A topological classification of a pair of spinor forms on surfaces”, Uspekhi Mat. Nauk, 47:1(283) (1992), 215–216; Russian Math. Surveys, 47:1 (1992), 265–266

Citation in format AMSBIB
\Bibitem{Nat92}
\by S.~M.~Natanzon
\paper A~topological classification of a~pair of spinor forms on surfaces
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn4480}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171872}
\zmath{https://zbmath.org/?q=an:0792.53006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..265N}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 265--266
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000871}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4480
  • http://mi.mathnet.ru/eng/umn/v47/i1/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S.M. Natanzon, “Moduli spaces of Riemann N=1 and N=2 supersurfaces”, Journal of Geometry and Physics, 12:1 (1993), 35  crossref
    2. S. M. Natanzon, “Classification of Pairs of Arf Functions on Orientable and Nonorientable Surfaces”, Funct. Anal. Appl., 28:3 (1994), 178–186  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:80
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020